MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name#gmrs dist fem comp std r 65mm ; cat#64952040 ; lot#ee32s.Device name#gmrs extension piece 50mm ; cat#64956050 ; lot#ar23p.Device name#mrhk femoral bushing ; cat#64812110 ; lot#ljb109.Device name#mrh axle ; cat#64812120 ; lot#ctd36373.Device name#mrhk bumper insert - neutral ; cat#64812130 ; lot#ljb135.Device name#mrh tib rot comp xs-xl ; cat#64812100 ; lot#167626b.Device name#mrhk tibial sleeve ; cat#64812140 ; lot#ljb107.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
It was reported by the sales rep that the patient infected with ecoli and revision surgery completed on (b)(6)2023.This is the first revision surgery whereas primary surgery was on 21 may 2021in which the expired implant was implanted on patient.
 
Additional Manufacturer Narrative
Reported event: an event regarding infection involving an mrh insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.There have been no other similar events for the sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported by the sales rep that the patient infected with ecoli and revision surgery completed on (b)(6) 2023.This is the first revision surgery whereas primary surgery was on (b)(6) 2021 in which the expired implant was implanted on patient.

Brand Name
MRHK TIB INS 10MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17332092
Report Number0002249697-2023-00780
Device Sequence Number17794047
Product Code KRO
UDI-Device Identifier07613327043785
UDI-Public07613327043785
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number6481-3-210
Device Catalogue Number64813210
Device Lot NumberLJT161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale